On the minimal distance between group tables

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)341-351
JournalActa scientiarum mathematicarum
Volume63
Publication statusPublished - 1997

Cite this

On the minimal distance between group tables. / Frisch, Sophie.

In: Acta scientiarum mathematicarum, Vol. 63, 1997, p. 341-351.

Research output: Contribution to journalArticleResearchpeer-review

@article{e6c96ee9efa946628a2a876485671a03,
title = "On the minimal distance between group tables",
author = "Sophie Frisch",
year = "1997",
language = "English",
volume = "63",
pages = "341--351",
journal = "Acta scientiarum mathematicarum",
issn = "0001-6969",
publisher = "University of Szeged",

}

TY - JOUR

T1 - On the minimal distance between group tables

AU - Frisch, Sophie

PY - 1997

Y1 - 1997

M3 - Article

VL - 63

SP - 341

EP - 351

JO - Acta scientiarum mathematicarum

JF - Acta scientiarum mathematicarum

SN - 0001-6969

ER -